MAUDE Adverse Event Report: MEDTECH SAS ROSA ONE BRAIN; MULTI-PURPOSE STEREOTACTIC SURGERY SYSTEM

MEDTECH SAS ROSA ONE BRAIN; MULTI-PURPOSE STEREOTACTIC SURGERY SYSTEM
Model Number N/A
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/30/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there was a possible slight error in accuracy due to the result of a merge error.No adverse events have been reported as a result of the malfunction.No further event information available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).Device was evaluated, and the reported event was confirmed.A full analysis of the data logs was performed.The logs did confirm the reported event; one of the twenty electrodes had greater than the performance specification.No software anomalies were identified which may have contributed to the event.The registration was not performed properly which may have contributed to the shift seen.However this cannot be definitively verified.No verification was done on any anatomical point.Verification was only run on screws of the leksell frame.The reported electrode placement inaccuracy was confirmed with a deviation greater than the performance specification.There was an average deviation in specification for the right side of the patient¿s head.The deviation analysis suggests there was head movement with a center of rotation close to the temporal right side.The rosa one brain application user manual provides information on the methods for registration and warns user that registration error can cause inaccuracies in registration methods.Registration details the procedure to perform a registration and verification.Device history records were reviewed and no discrepancies related to the reported event were found.Root cause was unable to be determined with the information available.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further information at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.

Brand Name
ROSA ONE BRAIN
Common Device Name
MULTI-PURPOSE STEREOTACTIC SURGERY SYSTEM
Manufacturer (Section D)
MEDTECH SAS
432 rue du rajol
mauguio, languedoc-roussillon
Manufacturer (Section G)
MEDTECH SAS
432 rue du rajol
mauguio, languedoc-roussillon 34130
FR   34130
Manufacturer Contact
jay sharma
1520 tradeport drive
jacksonville, FL 32218
9047414400
MDR Report Key19839649
Report Number3009185973-2024-00008
Device Sequence Number7666374
Product Code HAW
UDI-Device Identifier03760244034793
UDI-Public(01)03760244034793
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K214065
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberROSAS00203
Device Lot Number3.1.6.276
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/12/2024
Supplement Date Received by Manufacturer07/22/2025
Initial Report FDA Received Date07/26/2024
Supplement Report FDA Received Date07/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/20/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown